# SDR SWIA2020030549061

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK"U" CHANNEL FS693.00-FS720.00 HAS SEVERAL AREAS OF CORROSION   (C-CHECK) RO 3/3/2020   REMOVED AND REPLACED LH SIDE SEAT TRACK "U" CHANNEL @FS693.00-SF720.00 P/N: SH690-37554-1. REF CRJ900 SRM. SEE CONTINUE CARD FOR DETAILS.
